Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning in penis, frequent stools, chest burning after taking Lipicard and Rosuvas. Is it a side effect of the medicines?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
I was found to have high triglycerides and blood sugar 2 years back. Triglycerides >300 and FBS > 140. My family physician prescribed to take Starfib 150mg tablets and Israyl M1 each 1/day. Starfib I took for a month and stopped. I was continuously taking Israyl M1 - 1 per day. Since my life style is mobile and due to the habits cultivated like alcohol - 2times a week and smoking 5-6/day, i got totally stressed.
Recently my blood reports says Triglycerides > 500, FBS - 145 and PPBS- 270 but Hb Alc - 6.7. and my BP is normal.
Presently I am prescribed.
Lipicard 200mg - 1 in night/day.
Rosuvas F10 - 1 in night/day
Trivolib 1mg - 1 before break fast/day
Ecosprin 150mg - 1 after lunch/day.

At presenet I have completly changed my life style from past 20 days. I am on oil free, fat free diet and 45 min walk everyday morning.

After taking the above medicines, I am feeling tired, weak and some time buring sesation at chest. I am not able to walk more than 20min/day. Feeling buring sesation in pennis and stool is 4-5 times a day.
Since i have completly stopped alcohol, smoking from past 20 days and on strickt diet - my question is,

Is there any side effect of the above medicines ?
Should i take Ecosprin 150mg as my BP is normal ?
Which medicine to be stopped immediately ?
Should i have breakfast and walk in the morning to get better energy level ?
I am also on nicotene suppliment chewing gum Necotex-4 - should it be stopped or continued as this is a sugar free?

Please answer my queries at the earliest as i am restless.

After taking the above medicines,
Posted Mon, 16 Apr 2012 in Medicines and Side Effects
Answered by Dr. Prasad 1 hour later

Thanks for posting your query here.

Before answering your queries individually, I would like to convey that your recent blood reports reveals very high triglycerides and Hba1c values of 6.7 indicate your average sugars for the last 3 months are fairly under control. With strict medications, lifestyle and diet modifications you should be able to lead a healthy life.

Now to answer your queries;
1. You have reported tiredness, weakness, burning sensation in the chest, penis and increased frequency of stools. The symptoms that you have may probably be related to your current changes in your lifestyle and medications - Rosuvas and Ecosprin

2. Ecosprin has been prescribed to prevent coronary arterial disease. Since you have very high triglycerides and diabetes, you are at high risk to develop heart attacks; hence it is important that you continue use of ecosprin as suggested. You might add antacids/proton pump inhibitors to your medications after discussing with your doctor. In addition avoid spicy diet, restrict caffeine and necotex use.

3. All the medications have been prescribed for a purpose. You might consider lowering the dose of some medications after discussing with your prescribing doctor. Do not stop any of the drugs without your doctor’s consent.

4. A good breakfast in the morning will definitely be helpful. I wish you to take an opinion from an experienced nutritionist to rearrange your diet, if your sugars and lipids are not lowered.

5. Yes, stopping nicotine supplements (nicotrex) will be beneficial.

Hope this answers all your queries. Let me know if I have missed out on any concerns. Do accept the answer if you are satisfied with my response.

Wish you good health.

Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor